Search - Archive ouverte HAL Access content directly

Filter your results

431 Results
Deposit type : Fulltext
Image document

Hamilton-Jacobi equations constrained on networks

Yves Achdou , Fabio Camilli , Alessandra Cutri , Nicoletta Tchou
Nonlinear Differential Equations and Applications, 2013, 20 (3), pp.413-445. ⟨10.1007/s00030-012-0158-1⟩
Journal articles hal-00656919v1
Image document

A multi-Gaussian quadrature method of moments for simulating high Stokes number turbulent two-phase flows

Aymeric Vié , Christophe Chalons , Rodney Fox , Frédérique Laurent , Marc Massot et al.
Annual Research Brief of the Center for Turbulence Research - Stanford University, Center for Turbulence Research - Stanford University, pp.309-320, 2012
Book sections hal-00653105v1
Image document

A framework for robust a posteriori error control in unsteady nonlinear advection-diffusion problems

Vít Dolejší , Alexandre Ern , Martin Vohralík
2011
Reports hal-00652979v1
Image document

The Γ-limit of the two-dimensional Ohta-Kawasaki energy. I. Droplet density

Dorian Goldman , Cyrill B. Muratov , Sylvia Serfaty
2012
Reports hal-00665979v1
Image document

Spreading Properties and Complex Dynamics for Monostable Reaction–Diffusion Equations

François Hamel , Grégoire Nadin
Communications in Partial Differential Equations, 2012, 37, pp.511-537. ⟨10.1080/03605302.2011.647198⟩
Journal articles hal-01257400v1
Image document

On convex sets that minimize the average distance.

Antoine Lemenant , Edoardo Mainini
2011
Reports hal-00564109v1
Image document

Hamilton-Jacobi equations on networks

Yves Achdou , Fabio Camilli , Alessandra Cutri , Nicoletta Tchou
IFAC Proceedings Volumes, 2011, 44 (1), pp.2577-2582. ⟨10.3182/20110828-6IT-1002.01084⟩
Journal articles hal-00503910v4
Image document

A Riemann solver for single-phase and two-phase shallow flow models based on relaxation. Relations with Roe and VFRoe solvers.

Marica Pelanti , François Bouchut , Anne Mangeney
Journal of Computational Physics, 2011, 230 (3), pp.515--550. ⟨10.1016/j.jcp.2010.10.001⟩
Journal articles inria-00449754v3
Image document

A semi-Lagrangian scheme for mean curvature motion with nonlinear Neumann conditions

Yves Achdou , Maurizio Falcone
2011
Preprints, Working Papers, ... hal-00559382v1
Image document

FRACTURE AND PLASTIC MODELS AS Γ-LIMITS OF DAMAGE MODELS UNDER DIFFERENT REGIMES

Flaviana Iurlano
Advances in Calculus of Variation, 2013, 6 (2), ⟨10.1515/acv-2011-0011⟩
Journal articles hal-02145309v1
Image document

Nonparametric estimation of the division rate of a size-structured population

Marie Doumic-Jauffret , Marc Hoffmann , Patricia Reynaud-Bouret , Vincent Rivoirard
SIAM Journal on Numerical Analysis, 2012, 50 (2), pp.925--950. ⟨10.1137/110828344⟩
Journal articles hal-00578694v1
Image document

Growth-fragmentation equations in biology

Marie Doumic
Analysis of PDEs [math.AP]. Université Pierre et Marie Curie - Paris VI, 2013
Habilitation à diriger des recherches tel-00844123v1
Image document

Invasion fronts with variable motility: phenotype selection, spatial sorting and wave acceleration

Emeric Bouin , Vincent Calvez , Nicolas Meunier , Sepideh Mirrahimi , Benoît Perthame et al.
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2012, 350 (15-16), pp.761-766. ⟨10.1016/j.crma.2012.09.010⟩
Journal articles hal-00716349v1
Image document

Calcul d'interfaces entre matériaux en compressible

Remi Abgrall , Charbel Farhat
10e colloque national en calcul des structures, May 2011, Giens, France. pp.Clé USB
Conference papers hal-00592798v1
Image document

Problèmes de contrôle et équations hyperboliques non-linéaires

Perrollaz Vincent
Equations aux dérivées partielles [math.AP]. Université Pierre et Marie Curie - Paris VI, 2011. Français. ⟨NNT : ⟩
Theses tel-00872271v1
Image document

On the non-homogeneous boundary value problem for Schrödinger equations

Corentin Audiard
Discrete and Continuous Dynamical Systems - Series A, 2013, 33 (9), pp.3861-3884. ⟨10.3934/dcds.2013.33.3861⟩
Journal articles hal-01436061v1
Image document

Dirac mass dynamics in multidimensional nonlocal parabolic equations

Alexander Lorz , Sepideh Mirrahimi , Benoît Perthame
Communications in Partial Differential Equations, 2011, 36, pp.1071-1098. ⟨10.1080/03605302.2010.538784⟩
Journal articles hal-00533693v2
Image document

Vanishing capillarity solutions of Buckley-Leverett equation with gravity in two-rocks' medium

Boris Andreianov , Clément Cancès
Computational Geosciences, 2013, 17 (3), pp.551-572
Journal articles hal-00631584v2
Image document

Large time step and asymptotic preserving numerical schemes for the gas dynamics equations with source terms

Christophe Chalons , Samuel Kokh , Mathieu Girardin
2012
Preprints, Working Papers, ... hal-00718022v1
Image document

Beyond pressureless gas dynamics : Quadrature-based velocity moment models

Christophe Chalons , Damien Kah , Marc Massot
Communications in Mathematical Sciences, 2012, 10 (4), pp.1241-1272. ⟨10.4310/cms.2012.v10.n4.a11⟩
Journal articles hal-00535782v2
Image document

Local null controllability of a fluid-solid interaction problem in dimension 3

Muriel Boulakia , Sergio Guerrero
Journal of the European Mathematical Society, 2013, 15 (3), pp.825-856
Journal articles hal-00847963v1
Image document

On the best observation of wave and Schrödinger equations in quantum ergodic billiards

Yannick Privat , Emmanuel Trélat , Enrique Zuazua
Journées EDP, 2012, Biarritz, France. 13 p., ⟨10.5802/jedp.93⟩
Conference papers hal-00718677v1
Image document

Optimally Adapted Meshes for Finite elements of Arbitrary order and W1,p norms

Jean-Marie Mirebeau
Numerische Mathematik, 2012, 120 (2), http://dx.doi.org/10.1007/s00211-011-0412-1. ⟨10.1007/s00211-011-0412-1⟩
Journal articles hal-00461148v3
Image document

Homogenization of hexagonal lattices

Hervé Le Dret , Annie Raoult
Networks and Heterogeneous Media, 2013, 8 (2), pp.541-572. ⟨10.3934/nhm.2013.8.541⟩
Journal articles hal-00603751v2
Image document

Singular Hamilton-Jacobi equation modeling the tail problem

Sepideh Mirrahimi , Guy Barles , Benoît Perthame , Panagiotis E. Souganidis
SIAM Journal on Mathematical Analysis, 2012, 44 (6), pp.4297-4319. ⟨10.1137/100819527⟩
Journal articles hal-00503154v2
Image document

Certified Reduced Basis Method for Electromagnetic Scattering and Radar Cross Section Estimation

Yanlai Chen , Jan S. Hesthaven , Yvon Maday , Jerónimo Rodríguez , Xueyu Zhu et al.
2011
Reports hal-00644805v1
Image document

On stabilization and control for the critical Klein–Gordon equation on a 3-D compact manifold

Camille Laurent
Journal of Functional Analysis, 2011, 260 (5), pp.1304 - 1368. ⟨10.1016/j.jfa.2010.10.019⟩
Journal articles hal-00473592v1
Image document

Smoothness of the motion of a rigid body immersed in an incompressible perfect fluid

Olivier Glass , Franck Sueur , Takéo Takahashi
Annales Scientifiques de l'École Normale Supérieure, 2012, 45 (1), pp.1--51. ⟨10.24033/asens.2159⟩
Journal articles hal-00466265v1
Image document

Asymptotic behavior of a structure made by a plate and a straight rod

Dominique Blanchard , Georges Griso
2011
Preprints, Working Papers, ... hal-00611655v1
Image document

Controllability of a parabolic system with a diffusive interface

Jérôme Le Rousseau , Matthieu Léautaud , Luc Robbiano
Journal of the European Mathematical Society, 2013, 15 (4), pp.1485-1574. ⟨10.4171/JEMS/397⟩
Journal articles hal-00618234v1